# SDR ABXA20180320031

- Difficulty date: March 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 60,638 hours, 44,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T519810
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM ANGLE BS 303,  THE FLORBEAM ANGLE WAS REPLACED. THE ACFT WAS GROUNDED.
